Scheduled System Maintenance:
On Monday, April 27th, IEEE Xplore will undergo scheduled maintenance from 1:00 PM - 3:00 PM ET (17:00 - 19:00 UTC). No interruption in service is anticipated.
By Topic

Reliability and design of 2-dimensional consecutive-k-out-of-n systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Zuo, M.J. ; Dept. of Mech. Eng., Alberta Univ., Edmonton, Alta., Canada

A.A. Salvia and W.C. Lasher (IEEE Trans. Reliability, vol.39, no.3, p.382-5, Aug. 1990) introduced the concept of two-dimensional consecutive-k-out-of-n:F systems and developed upper and lower bounds for system reliability. This work extends the definition of two-dimensional consecutive-k-out-of-n:F systems to rectangular and cylindrical two-dimensional consecutive-k -out-of-n systems. Invariant optimal designs of two-dimensional consecutive-k-out-of-n:G systems are developed

Published in:

Reliability, IEEE Transactions on  (Volume:42 ,  Issue: 3 )